# SDR C2XA10IA208

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 25,157 hours, 18,834 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Icu
- Part number: 701700082432
- Part serial: 04096764
- Condition: Inoperative
- Location: Zone 100
- Part time: 15,596 hours, 8,638 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, F, G
- Precautionary procedure: B

## Discrepancy

SAV - FLIGHT 2312, THE CREW REPORTED ELECTRICAL SMOKE IN THE COCKPIT AND CABIN, AND ON SHORT FINAL AUTO PILOT FAILED, SECONDARY PITCH TRIM FAIL, THEN CA, & F/O MFD'S AND EICAS ALL WENT TO RED X'S FOLLOWED BY THE AUTO PILOT CIRCUIT BREAKER POPPING.  THE AIRCRAFT LANDED AT SAV WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE IC-600, OPERATIONALLY TESTED WITH NO DEFECTS, AND PLACED THE AUTO PILOT ON MEL.
